# SDR HCMA9620

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge  Laminate
- Part number: 350A33215300
- Condition: Cracked
- Location: T/R
- Part time: 477 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ROTOR LAMIFICATION  IS CRACKED.
